# SDR FDEA201102220668

- Difficulty date: February 22, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 20,009 hours, 10,653 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53781966200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT FLOORBEAM HAS A 0.25 INCH CRACK AT FR 31 BETWEEN SEAT   TRACKS Y1456 AND Y1959.  BLENDED CRACKED VERTICAL STIFFNER IAW SRM 53-10-15, FIG 212. NDT CHECK COMPLIED IAW NTM 51-10-08 VERIFIED ELIMINATION OF CRACK.  REPAIRED 
CROSSBEAM AT R31 IAW SRM F3-1015, FIG 212. REPAIR SCHEME.
